A New Estimator for Cox Proportional Hazard Regression Model in Presence of Collinearity


İNAN D. , TEZ M.

COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, vol.41, pp.2437-2444, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41
  • Publication Date: 2012
  • Doi Number: 10.1080/03610926.2012.659827
  • Title of Journal : COMMUNICATIONS IN STATISTICS-THEORY AND METHODS
  • Page Numbers: pp.2437-2444

Abstract

We propose a new approach to estimate the parameters of the Cox proportional hazards model in the presence of collinearity. Generally, a maximum partial likelihood estimator is used to estimate parameters for the Cox proportional hazards model. However, the maximum partial likelihood estimators can be seriously affected by the presence of collinearity since the parameter estimates result in large variances.